# SDR COEA2009101404821

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 30,766 hours, 37,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53871404200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK: MAJOR REPAIR: LIGHT SURFACE CORROSION ON FRAME 44 AFT SIDE AT BLO.  REMOVED FRAME SECTION TO REMOVE CORROSION.  CORROSION REMOVED.  PERFORMED FRAME SPLICE TO ACCESS CORROSION PER ATR SRM.
